Ive been experiencing mild headaches, dull pressure throughout my head...band like sensation, stiffness in neck and some soreness, slight changes in vision including floaters.
So far Ive seen an Opthalmologist, had full lab/blood work for blood count, thryoid etc.., had an MRI done of my brain, seen and ENT, and everything has come back normal. However, all these odd symptoms still exist.
Today I saw a Neurologists that thinks I could be experiencing occipital headaches (or tension headaches) and possibly mild migraines. She wants me to get a MRI of my spine, mainly the upper cervical.
Many years ago I was in a car wreck and hit a tree really hard from behind. The whole back end of my car was crushed and backseats were pressed up against the front seats. The drivers seat absorbed the impact. This was roughly 10 years ago. Today, I have cracking/grinding noise in my neck when I turn to the left or right. Im not sure if this is from scar tissue or what.
The Neurologists prescribed me Medrol Dosepak and some Lidoderm patches. Im not big on taking medicines, not even tylenol unless I have to. When reading up on Medrol Dosepaks, I saw that its used to treat arthritis and many other things as a steroid. One thing that caught my eye was this...
"· Do not stop taking Medrol Dosepak suddenly if you have been taking it for a few weeks. You may need a gradual reduction in dosage before you stop taking this medication. "
Im curious why they have this there? My prescription is for 6 days only but Im really cautious about taking ANYTHING.
Just wondering what some of your thoughts are on regarding my symptoms and this particular drug.
It is quite possible that you are suffering from tension headache. OTC painkillers and some relaxation exercises will help you.
Medrol dosepak contains methyprednisolone, which is a steroid. One important thing with steroids is that they have to be withdrawn slowly over a period of time which is called as tapering of the dose. You will be taking it for 6 days which is a short period so you need not worry now, but do keep this thing in mind if you have to continue with them for long.
OTC pain medicines really do nothing for the pressure I experience or visual floaters. They tend to help the mild headaches some, but thats about it.
Do you think its possible that all this could be related to tension and stress? Not sure if stress can effect vision though. My floaters, neck stiffness, pressure, and mild headaches all started at the same time which was roughly 3 months ago. In all honesty, it seems better when Im not at work.
If you feel better when you are not at work then I think you should take a break and rest.
It is really very difficult to tell exactly why you are experiencing these symptoms. There is a possibility of a nerve impingement or nerve compression in your neck. It is good that you are going to undergo a scan soon. The results of the scan will help in diagnosing the cause of your symptoms. Good luck!
Until the MRI of my neck can be performed, the Neurologist prescribed me Medrol Dosepak for 6 days. If the pain, pressure, and floaters are a result of something in my cervical spine, could this med. help?
Medrol dosepak contains methyprednisolone which is glucocorticoid or steroid. It is useful in cases of acute inflammation like spondylitis etc.
There is a good chance that the medication will make you feel better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.